| Model Number |
6021-0435 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Ambulation or Postural Difficulties (2544)
| Date of Event |
04/13/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An event regarding disassociation involving an accolade stem that was mated with a lfit v40 cocr head was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional, and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: the reported accolade stem was mated with a lfit v40 cocr head.The cocr head has been identified to be within scope of an nc and capa.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.Device not returned.
Event or Problem Description
It was reported by the patient 's attorney that allegedly the patient underwent right total hip arthroplasty on (b)(6) 2010 and was implanted with a 36 mm +0 lfit anatomic v40 femoral head and an accolade tmzf hip stem.The patient was revised on (b)(6) 2021 due to head disassociation.